# SDR HNAA2009100600306

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 44,524 hours, 50,155 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 167301101
- Part serial: 915109
- Condition: Smoke
- Location: Tail
- Part time: 31,878 hours, 42,277 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN AUXILIARY PWR UNIT BLEED SELECTED ON ODOR IN CABIN WAS NOTED AND LAV SMOKE DETECTOR ACTIVATED.  NO SMOKE SEEN.  NO DIFFICULTIES FOUND WITH SMOKE DETECTOR IN LAVATORY.  INSPECTED, NO LEAKS NOTED.  APU APPEARS TO BE BURNING OIL.  EXHAUST AND OR FUMES ENTERED CABIN THRU AIR STAIR DOOR OPENING.
